MathSciNet Relay Station
MathSciNet bibliographic data
MR1202138 35Q05 (35B40 76N10)
Alinhac, Serge Temps de vie des solutions régulières des équations d'Euler compressibles axisymétriques en dimension deux. (French) [Life spans of the classical solutions of two-dimensional axisymmetric compressible Euler equations] Invent. Math. 111 (1993), no. 3, 627–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement